RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2019, Number 2, Pages 3–12 (Mi ivm9434)  

Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving

M. Kh. Beshtokov

Institite of applied mathematics and automation KBSC RAS, 360004, Nalchik, Shortanova str., 89 A, Russia

Abstract: The paper is devoted to local and nonlocal boundary-value problems for loaded differential equation with variable coefficients with Gerasimov–Kaputo fractional derivative. To solve the considered problems we obtain apriori estimates in differential and difference interpretations, from which it follows the uniqueness and stability of solution with respect to initial data and right-hand side, as well as convergence of solution to difference problem to a solution to differential problems.

Keywords: boundary-value problems, apriori estimate, loaded equations, equation of pseudoparabolic type, differential equation of fractional order, Gerasimov–Kaputo fractional derivative.

DOI: https://doi.org/10.26907/0021-3446-2019-2-3-12

Full text: PDF file (219 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.63
Received: 17.01.2018
Revised: 14.06.2018
Accepted: 20.06.2018

Citation: M. Kh. Beshtokov, “Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, no. 2, 3–12

Citation in format AMSBIB
\Bibitem{Bes19}
\by M.~Kh.~Beshtokov
\paper Boundary-value problems for loaded pseudoparabolic equations of fractional order and difference methods of their solving
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2019
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/ivm9434}
\crossref{https://doi.org/10.26907/0021-3446-2019-2-3-12}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9434
  • http://mi.mathnet.ru/eng/ivm/y2019/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:103
    References:12
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020